# SDR ABXA060082

- Difficulty date: February 2, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 39,800 hours, 41,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59100118
- Condition: Cracked
- Location: Bs 1152-1163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE CRACKED BETWEEN LONGERON 13 - 14 RIGHT, FS 1152 - 1163.  STOP DRILLED CRACK.  INSTALLED REPAIR IAW DC9 SRM 53-01, 51-30-2 AND 53-32-0.
